# SDR ASAA2018102926607

- Difficulty date: October 2, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 40,118 hours, 12,261 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Part serial: SAIC1217
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ LOWER SKIN HAS A CRACK AT STA 166. GROUNDED - YES. REPAIRED LT HORIZ LOWER SKIN IAW ARM 55 10 01 2R 11 REPAIR IS CATEGORY B WITH THRESHOLD OF 56,000 CYCLES WITH INSPECTION INTERVALS EVERY 9,000 CYCLES/.
